MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS
Catalog Number CS-24706-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: on (b)(6) 2023, the resistance was found when the swg insert into the ars during used on the patient.The patient was reported as fine.The returned device showed that the device was kinked.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire assembly and arrow raulerson syringe (ars) 18ga introducer needle for analysis.The guide wire was returned assembled within the tubing.Signs of use in the form of biological material were observed.Visual analysis revealed that the guide wire was kinked towards the distal end.The j-bend was also observed to be misshapen.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.No defects or anomalies were noted with the ars nor the introducer needle.The kink on the guide wire measured 415mm from the proximal weld.The guide wire length measured 457mm, which is within the specification limits of 450mm-458mm per the guide wire product drawing.The guide wire outer diameter measured 0.790mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.The returned guide wire was inserted through the ars/introducer needle subassembly.Little to no resistance was encountered as the guide wire passed completely through the subassembly.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record reviews was performed with no relevant findings.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.".The report of a kinked guide wire was confirmed through complaint investigation.Visual analysis revealed that the guide wire was kinked towards the distal end.Despite the damage, the sample met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: (b)(6) 2023, the resistance was found when the swg insert into the ars during used on the patient.The patient was reported as fine.The returned device showed that the device was kinked.

Brand Name
CVC SET: 14 GA X 6" (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18581108
Report Number3006425876-2024-00102
Device Sequence Number7003285
Product Code DQY
UDI-Device Identifier10801902102291
UDI-Public10801902102291
Combination Product (Y/N)N
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Catalogue NumberCS-24706-E
Device Lot Number71F22H0294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown